its been nearly 8 months dealing with my depression ,which i have had many times in the past and since 2002 i have been able to manage it without medicines but ths time since 2010 augest to now , i havent been able to control it.my head feels heavy and its so hard to get up in the mornings .im on endep 100mg now up from 10,20 then 75,and he ,my psychiatrist is considering adding lithuim in my next visit ,would love some feed back on this issue thanks.
Well let me just say straight off, I understand how bad being Depressed can make you feel. It Drains you Mentally and Physically, you feel like you have no get up and go left in you. And you don't know where to turn. The Good news is there is Help. I also suffer from Depression and severe Anxiety, I have tried many drugs, such as Prozac, Zoloft, Paxil,Nuerontin, and other things. Everyone is different , I have not yet been diagnosed either as Bi polar, even though I show alot of the signs, But my advise to you would be this.
When I was just depressed, and had barely any anxiety, I was on Paxil, And it did work. The Dr had to raise and low the dose to get it just right. All it is, is a Chemical Imbalance. Don't get yourself to worked up thinking about it. When I was DOWN so BAD, I thought I'd never get out of it, but I did. Life Goes on and believe me in a few months youll feel better and laugh about how much you were worried, I DID. But I would try it, Paxil, either that or Zoloft, there not to strong, and won't put you in too much of a Daze as most of these drugs do.One side effect with psycho-somatic Meds is you get an appetite,especially at night.But I wish you the best of luck, and listen I have been were you are, I'm still there, If you need someone to talk to, let me know. It's no bother.
If I would not have had someone to help me I would not be as well as I am, so keep your chin up.
I have had 4 depressions. Two of them major which I was hospitalised. The last one a psychiatrist prescribed Seroquel. It made me have a psychiotic episode so I was hospitalised. I was there for 6 months before they found meds that worked for me. They are Manerix and Lithium. I have been on it for 4 years now. Yes, the Lithium cause me to be hypothyroid which is why I take synthroid. My thyroid is balance now. To tell you the truth it is the best meds I have ever had for depression. I wouldn't change it unless I really had to. I have a husband and 2 children and I thought I wouldn't get better. I finally have my life back and feel normal. There is side effects like trembling. It takes time to adjust the meds, but well worth the effort. I was told by a Scientist doctor for meds. Since Lithium works for you, it is the best medecine you can take that will work for you. He was right. Hope this helps you with your decision. Take care! I will friend you in case you want to ask me a questions. smileyhappy.
Hello aran47. Some years ago, going back to the late seventies, I was put on lithuim to help fight my depression. I was on it for several years, along with at that time, various other antidepressants. I to this day, can not remember if it helped in my fight against depression. Blood work needs to be monitered every I believe at least once a month. Back then, lithuim, was used often against depression. With the new anti-depressants on the market, it might just be something that will work or at least help to get you out of the pits. So bottom line, having gone through this drug, meaning used it, I can honestly say it might just be want you need. My side effect, looking back in my notes, was dry mouth. Constantly drinking water. It must have been a positive drug for me, because I was on it for so long. Take care and hope that you do feel better, sooner for sure.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2011 • 6 answers
Why are doctors so quick to diagnose Bi-Polar when you disclose that other people in your family are
Posted 3 Mar 2011 • 3 answers
Posted 28 Apr 2012 • 1 answer
Posted 25 Oct 2012 • 4 answers
Posted 30 Dec 2015 • 2 answers